# SDR AALA202412190203

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 22,512 hours, 2,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 92070021002
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 JUMPSEAT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY PACK AT JUMPSEAT 4L DOOR. PER B787 AMM DMC-B787-A-25-64-00-00B-921A-A.
